The Zombies are taking over……….

Oh dear, oh dear again!

I feel as if I have been taken over by the Zombies.  Or maybe the Zombies Plus.

The Taxotere side effects are definitely unpredictable as well as cumulative.  I feel exhausted, weak, muscles, joints and bones everywhere are aching (including jaw, ears, shins, neck – yes even places which are not really muscles, joints and bones!), fingers are numb and tender, feet sensitive, mouth  foul, feet cramping, stomach upset…………….

As if that is not enough, the eyelashes and eyebrows have finally jumped ship and been joined by – can you believe this – the little hairs on my toes?!  I have bald toes, eyes and face.  And my legs?  Those stubborn leg hairs are still there, a bit sparse, and weakened, but hanging on for all they are worth.

All being well we will return to Yangon tomorrow, but that means shaking myself and getting dressed to get to the airport.  Hmmm – feels like quite an ambitious plan at the moment!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s